# SDR IPXA1570060

- Difficulty date: October 10, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 144N50233
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE AT STA 1180, RBL 47, CARGO TRACK FLANGE IS CORRODED AT FASTENER.  FABRICATED AND INSTALLED NEW SECTION OF CARGO TRACK FROM BS 1074 TO 1180, RBL 45.5 IAW DWG 144N5002.
